Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 841602, 22 pages
http://dx.doi.org/10.1155/2014/841602
Research Article

On the Solution of NBVP for Multidimensional Hyperbolic Equations

Department of Mathematics, Fatih University, Buyukcekmece, 34500 Istanbul, Turkey

Received 16 August 2013; Accepted 10 February 2014; Published 25 May 2014

Academic Editors: A. Ibeas, L. Kong, and F. Mukhamedov

Copyright © 2014 Allaberen Ashyralyev and Necmettin Aggez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Allaberen Ashyralyev and Necmettin Aggez, “On the Solution of NBVP for Multidimensional Hyperbolic Equations,” The Scientific World Journal, vol. 2014, Article ID 841602, 22 pages, 2014. doi:10.1155/2014/841602